# SDR SWAA2022012858138

- Difficulty date: January 4, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 002. R/H AFT EMERGENCY EXIT AFT HEADER PNL (232ZLW) LIGHT LENS CRACKED ; / [01] INSTALLED WINDOW LIGHT LED LENS IAW AMM 33-21-00-960-804   STEP 9. C. (4)-(5)(C); [02] UPDATED PARTS INSTALLED INFO; [03] VERIFIED STEP 1; AUDIT C/W
